# SDR DL757991012

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 23,518 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON DEPARTURE HAD SEVERAL ENGINE AUDIBLE COMPRESSOR STALLS ON THE RT ENG RPM FLUCTUATED 5 TO 6 PERCENT SEVERAL TIMES, THEN      SETTLED AT NORMAL SETTING.  BORESCOPED 12TH AND 13TH STAGE HPC PER FIM.  FOUND 20, 12TH HPC BLADES WITH DAMAGE AND 21, 13TH STAGE BLADES DAMAGED    OUT OF LIMITS PER M/M 72-00-00-6.  ENG CHANGE IN PROGRESS.
